# SDR QXEA2017063000437

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 24,658 hours, 26,280 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 60070511
- Part serial: 428QX2RH
- Condition: Malfunctioned
- Location: Nr 4 Brake
- Part time: 24,656 hours, 26,277 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES INEFFECTIVE DURING LANDING ROLLOUT WITH LIGHT TO MODERATE PRESSURE.  WILL GRAB WITH HEAVY PRESSURE. SAME ON TAXI, INEFFECTIVE WITH LIGHT TO MODERATE PRESSURE. REQUIRES HEAVY PRESSURE FOR BRAKING. REMOVED FROM SERVICE. DURING FUNCTIONAL TEST IAW AMM 32-42-00-720-801, NOTED THE NR 4 BRAKE PRESSURE DID NOT REMAIN AT 3000 PSI, BUT BLED OFF TO LESS THAN 2000 PSI AND REMAINED THERE AND RESERVOIR QUANTITIES CHANGED. REMOVED AND REPLACED THE NR 4 BRAKE FUSE, SHUTTLE VALVE ASSY IAW AMM 32-42-11-000-801, AND 32-42-11-400-801. FUNCTIONAL CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
